Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 56, NWS Green Bay, WI

August 11, 2021

NWS Green Bay, WI issued this small craft advisory at Aug 11, 2021, 3:11 AM CDT. It took effect at Aug 11, 2021, 12:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2021, 3:11 AM CDT (08:11 UTC)
In effect from
Aug 11, 2021, 12:00 PM CDT
Expired
Aug 11, 2021, 10:00 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

804 
WHUS73 KGRB 110811
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
311 AM CDT Wed Aug 11 2021

LMZ541>543-111615-
/O.NEW.KGRB.SC.Y.0056.210811T1700Z-210812T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
311 AM CDT Wed Aug 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT
THIS EVENING...

* WHAT...Southwest winds 10 to 20 kts and waves 3 to 5 ft 
  expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...From noon today to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
3 follow-up statements
695 
WHUS73 KGRB 111501
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1001 AM CDT Wed Aug 11 2021

LMZ541>543-112315-
/O.CON.KGRB.SC.Y.0056.210811T1700Z-210812T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1001 AM CDT Wed Aug 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kts and waves 3 to 5 ft 
  expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...From noon today to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
080 
WHUS73 KGRB 112016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
316 PM CDT Wed Aug 11 2021

LMZ541>543-120300-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-210812T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
316 PM CDT Wed Aug 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
620 
WHUS73 KGRB 120254
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
954 PM CDT Wed Aug 11 2021

LMZ541>543-120400-
/O.EXP.KGRB.SC.Y.0056.000000T0000Z-210812T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
954 PM CDT Wed Aug 11 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

Waves are expected to diminish to the 2 to 4 feet range through
the rest of tonight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 2:02 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 11, 2:02 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
202 AM CDT Wed Aug 11 2021

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 202 AM CDT Wed Aug 11 2021

Another round of severe weather is possible today as a cold front
sweeps through the western Great Lakes region later this afternoon
and into the early evening. CAMs models indicate the convection
across Minnesota will track over north-central Wisconsin later
this morning, sweeping through central and northeast Wisconsin
around midday, then across east-central Wisconsin during the
afternoon hours. Ahead of the cold front, there will be
significant instability as MLCAPE values soar to 3 to 4 J/g along
with bulk shear values of 40 to 50 knots. The combination of
instability and shear will support organized severe storms, with
the potential for supercells before congealing into a QLCS. Given
the fairly high wet-bulb zero heights of 10 to 12k feet, large
hail is not expected to be as much of a threat as damaging winds,
although it will still be possible. Tornadoes will also be
possible today as storm relative helicity values will be 100 to
200 m2/s2. The highest threat for severe weather will be across
central, east-central, and northeast Wisconsin with the later
arrival of the storms allowing for more instability to build up by
the afternoon. Along with the severe weather threat, flooding
will also be a concern given the recent repeated rounds of heavy
rain and precipitable water values around 2 inches. High
temperatures today are expected to range from around 80 across the
north, with middle to upper 80s across east-central Wisconsin.
The combination of high temperatures and dew points will once
again cause heat index values to soar into the middle to upper 90s
across the eastern half of the area.

Dry weather is then expected behind the departing cold front later
tonight and into Thursday. Lows tonight are expected to fall to
around 60 across the north, with middle 60s across east-central
Wisconsin. Highs on Thursday will be cooler; ranging from the
upper 70s across the north, with highs in the lower to middle 80s
across east-central Wisconsin.

.LONG TERM...Thursday Night Through Tuesday
Issued at 202 AM CDT Wed Aug 11 2021

Initial mean flow to consist of an upper ridge over the western
CONUS/upper trough over the Great Lakes. The flow gradually
transitions by the weekend as the upper ridge weakens and shifts
across the Rockies, while the upper trough heads to the northeast
CONUS. By early next week, the main feature will be a pronounced
upper trough that will hit the Pacific Northwest, while the upper
ridge pushes into the east-central CONUS. Precipitation chances
appear minimal with temperatures to slowly warm through the
period.

Thursday night and Friday...
Any lingering showers or thunderstorms over the southeast corner
of the forecast area will end Thursday evening as the cold front
steadily pushes away from the area. Otherwise, skies are expected
to quickly clear Thursday night as high pressure starts to build
east from the northern Plains. Much cooler air mass to settle over
WI will allow temperatures to fall into the middle to upper 40s
north-central WI, upper 50s to around 60 degrees near Lake MI. The
high pressure moves into the Midwest on Friday and bring a
pleasant day to northeast WI. Look for sunny skies, low humidity
and below normal temperatures as readings only reach the lower 70s
north, middle to upper 70s elsewhere.

Friday night and Saturday...
Models take the high pressure into the western sections of the
Great Lakes Friday night and into the middle of the Great Lakes on
Saturday. The only issue will be wind direction as the GFS shifts
the high pressure east faster, thus trying to turn the winds to
the south versus keeping the winds from the west. Min temperatures
Friday night to range from the middle to upper 40s north-central
WI, to the upper 50s near Lake MI. Max temperatures on Saturday
are expected to mainly be in the middle to upper 70s.

Saturday night and Sunday...
Quiet conditions to persist through the end of the weekend as the
high pressure begins to pull farther to the east. Winds by Sunday
will back to the southwest which should begin to tap a slightly
warmer/more humid air mass. Look for max temperatures Sunday to
range from the upper 70s near Lake MI, upper 70s to lower 80s
inland.

Sunday night through Tuesday...
The new upper trough over the northwest CONUS will displace the
modest upper ridge from the Rockies into the central/east-central
CONUS early next week. Models do indicate a weakness in this upper
ridge with hints of a very weak closed upper low drifting over the
western Great Lakes. At this point, this upper low will not change
the dry forecast as any forcing is negligible and surface features
are absent. Temperatures for early next week to be slightly above
normal for mid-August.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1134 PM CDT Tue Aug 10 2021

Overnight, the lingering low-level moisture will lead to
additional ground fog development and some lowered ceilings. Fog
may not be as widespread as it was Monday night. Focus then turns
to the next chance of showers and thunderstorms ahead of another
frontal boundary/surface trough. Heavy rain, gusty winds and hail
will be possible again, mainly at the eastern TAF sites, GRB,ATW,
MTW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Cooley
Hazardous weather outlook, Aug 10, 3:17 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
317 PM CDT Tue Aug 10 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
317 PM CDT Tue Aug 10 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected through this evening. Some
of these storms are expected to become severe with damaging wind
gusts to 60 to 80 mph and large hail. The most likely area for
severe weather is over central and east central WI; roughly south
of a line from Marshfield to Kewaunee, through early evening.
Torrential downpours are expected with any storm which can lead to
urban, rural and river flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance of thunderstorms on Wednesday, and again late
Thursday afternoon into Thursday evening. The storms on Wednesday
afternoon may become severe across northeast, central and east
central Wisconsin. Damaging winds, torrential downpours and hail
will be the main threats.

Heat indices will be in the lower to middle 90s across parts of
east central Wisconsin Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening, and again Wednesday
afternoon.

LMZ521-522-541>543-112030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
317 PM CDT Tue Aug 10 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms through this evening. Some of
these storms may become severe with strong winds and torrential
rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms chances continue for Wednesday afternoon and
Thursday afternoon. Any storms would pose a hazard to mariners.

Kieckbusch/Bersch

In the hours before

Local storm report, Aug 10, 10:03 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HEAVY RAIN       3 SE GREEN BAY          44.48N 87.96W
08/10/2021  M1.66 INCH       BROWN              WI   TRAINED SPOTTER

&&

KURIMSKI
Local storm report, Aug 10, 10:10 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLOOD            1 WNW GREEN BAY         44.51N 88.01W
08/10/2021                   BROWN              WI   PUBLIC

            FLOODING REPORTED NEAR THE INTERSECTION OF
            CROOKS STREET AND KURTZ AVENUE.

&&
Local storm report, Aug 10, 10:21 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            ENTIRE INTERSECTION OF MILITARY AND SHAWANO
            IS FLOODED. ROADS WERE BEING BARRICADED.

&&
Local storm report, Aug 10, 10:34 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1034 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
08/10/2021  M47 MPH          WINNEBAGO          WI   ASOS

0557 PM     FUNNEL CLOUD     3 SW NICHOLS            44.53N 88.50W
08/10/2021                   OUTAGAMIE          WI   FIRE DEPT/RESCUE

0602 PM     TORNADO          2 SW NICHOLS            44.54N 88.49W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
            NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
            EARLIER PENDING STORM DAMAGE SURVEY RESULTS.

0618 PM     FUNNEL CLOUD     2 N BLACK CREEK         44.49N 88.44W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS TIME FOR PREVIOUS REPORT.

0746 PM     TSTM WND DMG     KIEL                    43.91N 88.03W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            TREES DOWN AND TREES ON POWER LINES
            THROUGHOUT THE CITY.

0750 PM     TSTM WND DMG     1 ESE WHITELAW          44.14N 87.81W
08/10/2021                   MANITOWOC          WI   TRAINED SPOTTER

            MULTIPLE 6-INCH TREE BRANCHES DOWN.

0802 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
08/10/2021  M39 MPH          MANITOWOC          WI   AWOS

0813 PM     TSTM WND DMG     MANITOWOC               44.08N 87.66W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            FEW TREES DOWN ON POWER LINES.

0641 PM     HAIL             4 WSW GREEN BAY         44.48N 88.07W
08/10/2021  E0.50 INCH       BROWN              WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0649 PM     TSTM WND DMG     1 SE GREEN BAY          44.50N 87.99W
08/10/2021                   BROWN              WI   PUBLIC

            TREES DOWN ON THE EAST SIDE OF GREEN BAY.
            TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
            MEDIA.

0651 PM     TSTM WND DMG     3 S GREEN BAY           44.47N 88.00W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
            THE TIME OF THIS REPORT IS AN ESTIMATE BASED
            ON RADAR.

0651 PM     TSTM WND DMG     3 E GREEN BAY           44.51N 87.94W
08/10/2021                   BROWN              WI   PUBLIC

            REPORT OF A TREE FALLING ON A HOUSE. REPORT
            VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

0712 PM     FLOOD            2 NNE ASHWAUBENON       44.49N 88.06W
08/10/2021                   BROWN              WI   NWS EMPLOYEE

            UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
            STREET. INTERMITTENTLY FROM PILGRIM WAY TO
            NEAR LAMBEAU FIELD.

0800 PM     FLOOD            BELLEVUE                44.43N 87.91W
08/10/2021                   BROWN              WI   TRAINED SPOTTER

            STREET FLOODING REPORTED AT TUNIS RD AND
            HELSINKI RD, HELSINKI RD AND OSLO DR, AND
            SERVANT WAY.

0929 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            ENTIRE INTERSECTION OF MILITARY AND SHAWANO
            IS FLOODED. ROADS WERE BEING BARRICADED.

0936 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            SHAWANO AND MILITARY AVENUE.

0936 PM     FLOOD            1 NNW BELLEVUE          44.45N 87.92W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED AS STORM DRAINS WERE
            BACKING UP IN THE AREA. NEAR ANTARES ROAD.

0938 PM     FLOOD            2 NNW BELLEVUE          44.45N 87.93W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            EVENING STAR DRIVE AND ONTARIO ROAD.

&&

KURIMSKI
Local storm report, Aug 10, 10:50 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
08/10/2021  M47 MPH          WINNEBAGO          WI   ASOS

0557 PM     FUNNEL CLOUD     3 SW NICHOLS            44.53N 88.50W
08/10/2021                   OUTAGAMIE          WI   FIRE DEPT/RESCUE

0602 PM     TORNADO          2 SW NICHOLS            44.54N 88.49W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
            NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
            EARLIER PENDING STORM DAMAGE SURVEY RESULTS.

0618 PM     FUNNEL CLOUD     2 N BLACK CREEK         44.49N 88.44W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS TIME FOR PREVIOUS REPORT.

0746 PM     TSTM WND DMG     KIEL                    43.91N 88.03W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            TREES DOWN AND TREES ON POWER LINES
            THROUGHOUT THE CITY.

0750 PM     TSTM WND DMG     1 ESE WHITELAW          44.14N 87.81W
08/10/2021                   MANITOWOC          WI   TRAINED SPOTTER

            MULTIPLE 6-INCH TREE BRANCHES DOWN.

0802 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
08/10/2021  M39 MPH          MANITOWOC          WI   AWOS

0813 PM     TSTM WND DMG     MANITOWOC               44.08N 87.66W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            FEW TREES DOWN ON POWER LINES.

0641 PM     HAIL             4 WSW GREEN BAY         44.48N 88.07W
08/10/2021  E0.50 INCH       BROWN              WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0649 PM     TSTM WND DMG     1 SE GREEN BAY          44.50N 87.99W
08/10/2021                   BROWN              WI   PUBLIC

            TREES DOWN ON THE EAST SIDE OF GREEN BAY.
            TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
            MEDIA.

0651 PM     TSTM WND DMG     3 E GREEN BAY           44.51N 87.94W
08/10/2021                   BROWN              WI   PUBLIC

            REPORT OF A TREE FALLING ON A HOUSE. REPORT
            VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

0651 PM     TSTM WND DMG     3 S GREEN BAY           44.47N 88.00W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
            THE TIME OF THIS REPORT IS AN ESTIMATE BASED
            ON RADAR.

0712 PM     FLOOD            2 NNE ASHWAUBENON       44.49N 88.06W
08/10/2021                   BROWN              WI   NWS EMPLOYEE

            UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
            STREET. INTERMITTENTLY FROM PILGRIM WAY TO
            NEAR LAMBEAU FIELD.

0723 PM     FLOOD            1 WNW GREEN BAY         44.51N 88.01W
08/10/2021                   BROWN              WI   PUBLIC

            FLOODING REPORTED NEAR THE INTERSECTION OF
            CROOKS STREET AND KURTZ AVENUE.

0800 PM     FLOOD            BELLEVUE                44.43N 87.91W
08/10/2021                   BROWN              WI   TRAINED SPOTTER

            STREET FLOODING REPORTED AT TUNIS RD AND
            HELSINKI RD, HELSINKI RD AND OSLO DR, AND
            SERVANT WAY.

0929 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            ENTIRE INTERSECTION OF MILITARY AND SHAWANO
            IS FLOODED. ROADS WERE BEING BARRICADED.

0936 PM     FLOOD            1 NNW BELLEVUE          44.45N 87.92W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED AS STORM DRAINS WERE
            BACKING UP IN THE AREA. NEAR ANTARES ROAD.

0936 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            SHAWANO AND MILITARY AVENUE.

0938 PM     FLOOD            2 NNW BELLEVUE          44.45N 87.93W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            EVENING STAR DRIVE AND ONTARIO ROAD.

&&

KURIMSKI
Local storm report, Aug 10, 10:54 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1054 PM CDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     FUNNEL CLOUD     3 SW NICHOLS            44.53N 88.50W
08/10/2021                   OUTAGAMIE          WI   FIRE DEPT/RESCUE

0602 PM     TORNADO          2 SW NICHOLS            44.54N 88.49W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
            NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
            EARLIER PENDING STORM DAMAGE SURVEY RESULTS.

0618 PM     FUNNEL CLOUD     2 N BLACK CREEK         44.49N 88.44W
08/10/2021                   OUTAGAMIE          WI   LAW ENFORCEMENT

            CORRECTS TIME FOR PREVIOUS REPORT.

0641 PM     HAIL             4 WSW GREEN BAY         44.48N 88.07W
08/10/2021  E0.50 INCH       BROWN              WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0649 PM     TSTM WND DMG     1 SE GREEN BAY          44.50N 87.99W
08/10/2021                   BROWN              WI   PUBLIC

            TREES DOWN ON THE EAST SIDE OF GREEN BAY.
            TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
            MEDIA.

0651 PM     TSTM WND DMG     3 S GREEN BAY           44.47N 88.00W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
            THE TIME OF THIS REPORT IS AN ESTIMATE BASED
            ON RADAR.

0651 PM     TSTM WND DMG     3 E GREEN BAY           44.51N 87.94W
08/10/2021                   BROWN              WI   PUBLIC

            REPORT OF A TREE FALLING ON A HOUSE. REPORT
            VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

0705 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
08/10/2021  M47 MPH          WINNEBAGO          WI   ASOS

0712 PM     FLOOD            2 NNE ASHWAUBENON       44.49N 88.06W
08/10/2021                   BROWN              WI   NWS EMPLOYEE

            UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
            STREET. INTERMITTENTLY FROM PILGRIM WAY TO
            NEAR LAMBEAU FIELD.

0723 PM     FLOOD            1 WNW GREEN BAY         44.51N 88.01W
08/10/2021                   BROWN              WI   PUBLIC

            FLOODING REPORTED NEAR THE INTERSECTION OF
            CROOKS STREET AND KURTZ AVENUE.

0746 PM     TSTM WND DMG     KIEL                    43.91N 88.03W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            TREES DOWN AND TREES ON POWER LINES
            THROUGHOUT THE CITY.

0750 PM     TSTM WND DMG     1 ESE WHITELAW          44.14N 87.81W
08/10/2021                   MANITOWOC          WI   TRAINED SPOTTER

            MULTIPLE 6-INCH TREE BRANCHES DOWN.

0800 PM     FLOOD            BELLEVUE                44.43N 87.91W
08/10/2021                   BROWN              WI   TRAINED SPOTTER

            STREET FLOODING REPORTED AT TUNIS RD AND
            HELSINKI RD, HELSINKI RD AND OSLO DR, AND
            SERVANT WAY.

0802 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
08/10/2021  M39 MPH          MANITOWOC          WI   AWOS

0813 PM     TSTM WND DMG     MANITOWOC               44.08N 87.66W
08/10/2021                   MANITOWOC          WI   EMERGENCY MNGR

            FEW TREES DOWN ON POWER LINES.

0929 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            ENTIRE INTERSECTION OF MILITARY AND SHAWANO
            IS FLOODED. ROADS WERE BEING BARRICADED.

0936 PM     FLOOD            2 S HOWARD              44.53N 88.06W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            SHAWANO AND MILITARY AVENUE.

0936 PM     FLOOD            1 NNW BELLEVUE          44.45N 87.92W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED AS STORM DRAINS WERE
            BACKING UP IN THE AREA. NEAR ANTARES ROAD.

0938 PM     FLOOD            2 NNW BELLEVUE          44.45N 87.93W
08/10/2021                   BROWN              WI   LAW ENFORCEMENT

            FLOODING REPORTED NEAR THE INTERSECTION OF
            EVENING STAR DRIVE AND ONTARIO ROAD.

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:00 PM CDTSpecial Marine WarningGRB60 min
Aug 10, 7:06 PM CDTSpecial Marine WarningGRB54 min
Aug 10, 7:11 PM CDTFlash Flood WarningGRBBrown3 hr
Aug 10, 7:20 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc55 min
Aug 10, 7:30 PM CDTSpecial Weather StatementGRBDoor, Marinette60 min
Aug 10, 7:49 PM CDTSpecial Marine WarningGRB86 min
Aug 10, 7:52 PM CDTSevere Thunderstorm WarningGRBCalumet, Kewaunee, Manitowoc38 min
Aug 10, 7:54 PM CDTTornado WarningGRBMarinette25 min
Aug 10, 10:05 PM CDTAreal Flood AdvisoryGRBBrown70 min
Aug 11, 11:25 AM CDTSpecial Weather StatementGRBOneida65 min
Aug 11, 11:54 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Portage, Wood51 min
Aug 11, 12:18 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon42 min
Aug 11, 12:30 PM CDTSpecial Weather StatementGRBMarathon45 min
Aug 11, 12:38 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood52 min
Aug 11, 12:42 PM CDTSpecial Weather StatementGRBFlorence, Forest33 min
Aug 11, 12:53 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette37 min
Aug 11, 12:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Aug 11, 1:04 PM CDTTornado WarningGRBMarathon41 min
Aug 11, 1:14 PM CDTSpecial Weather StatementGRBShawano46 min
Aug 11, 1:20 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Menominee, Shawano40 min
Aug 11, 1:24 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca51 min
Aug 11, 1:31 PM CDTSevere Thunderstorm WarningGRBOconto, Shawano, Waupaca44 min
Aug 11, 1:40 PM CDTTornado WarningGRBMarathon20 min
Aug 11, 1:54 PM CDTAreal Flood AdvisoryGRBMarathon, Menominee, Shawano3 hr
Aug 11, 1:54 PM CDTSevere Thunderstorm WarningGRBPortage, Wood51 min
Aug 11, 2:07 PM CDTTornado WarningGRBBrown, Oconto, Shawano23 min
Aug 11, 2:09 PM CDTTornado Warning Tornado observedGRBMarathon51 min
Aug 11, 2:16 PM CDTFlash Flood WarningGRBMarathon5 hr
Aug 11, 2:25 PM CDTSpecial Marine WarningGRB65 min
Aug 11, 2:27 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto35 min
Aug 11, 2:37 PM CDTAreal Flood AdvisoryGRBMarinette, Oconto2 hr
Aug 11, 2:46 PM CDTSpecial Marine WarningGRB59 min
Aug 11, 2:47 PM CDTSevere Thunderstorm WarningGRBWaushara43 min
Aug 11, 2:47 PM CDTTornado WarningGRBMarathon43 min
Aug 11, 2:51 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee39 min
Aug 11, 2:55 PM CDTAreal Flood AdvisoryGRBDoor2 hr
Aug 11, 2:58 PM CDTSpecial Weather StatementGRBWaupaca47 min
Aug 11, 3:07 PM CDTFlash Flood WarningGRBMarathon4 hr
Aug 11, 3:08 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca38 min
Aug 11, 3:11 PM CDTSpecial Marine WarningGRB64 min
Aug 11, 3:29 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBWaushara18 min
Aug 11, 3:30 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto, Outagamie, Shawano60 min
Aug 11, 3:33 PM CDTSpecial Marine WarningGRB57 min
Aug 11, 3:51 PM CDTSpecial Weather StatementGRBOutagamie, Winnebago39 min
Aug 11, 4:05 PM CDTSpecial Marine WarningGRB55 min

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.